MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 07027249190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial numbers are: cobas a - (b)(6).Cobas b - (b)(6).
 
Event or Problem Description
The initial reporter received questionable elecsys estradiol iii results for one patient sample tested on two cobas e 801 analytical units (cobas a and cobas b).The initial result from cobas a is >11010 pmol/l.The repeat result after automatic dilution is 1110 pmol/l.The repeat result from cobas b is <18.4 pmol/l.The repeat result after manual dilution is 668 pmol/l (the dilution computation is 66.8 x 10).No result was deemed correct.No questionable result was reported outside the laboratory.
 
Additional Manufacturer Narrative
The cause of the event could not be determined based on the provided information.

Brand Name
ELECSYS ESTRADIOL III
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24376248
Report Number1823260-2026-00560
Device Sequence Number17538840
Product Code CHP
UDI-Device Identifier04015630939671
UDI-Public04015630939671
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number07027249190
Device Lot Number887565
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown